Anyone that’s had one too many cups of coffee in a single day has surely felt the “jitters” associated with a caffeine buzz. Now imagine taking the equivalent of 25 cups of coffee in one dose, this is what the FDA compares one teaspoon of powdered caffeine.
Pure caffeine is a powerful stimulant and very small amounts may cause accidental overdose. Parents should be aware that these products may be attractive to young people. – FDA
Powdered caffeine, marketed as an energy product in recent years, led to the death of two healthy men in 2014 prompting the FDA to send out warning letters to manufacturers of the product.
Symptoms of caffeine overdose can include rapid or dangerously erratic heartbeat, seizures and death. Vomiting, diarrhea, stupor and disorientation are also symptoms of caffeine toxicity. These symptoms are likely to be much more severe than those resulting from drinking too much coffee, tea or other caffeinated beverages. – FDA
Of course, too much of anything can kill you – check out the following video from asapscience.